# SDR COMA0660417

- Difficulty date: July 2, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 10,752 hours, 9,523 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5286 - DURING CLIMB, BOTH LEFT AND RIGHT ENGINE OIL TEMP INDICATION SHOWING RED ON EICAS.  FOUND BOTH ENGINES OVERSERVICED WITH OIL.  DRAINED AND SERVICED TO PROPER LEVELS.
